Ask an expert
Question

16 Mar 2007

FOOT NEWS
CD

went yest for the abdomen and pelvic ultrasound - my gp wanted to check that there was nothing pressing on any major veins. The results again didn't show any problems! He was reviewing my medications I take and his next step now is for me to stop taking my Simvastatin 40mg which I switched to in Jan because Discovery will no longer pay for my Lipitor 40mg that I was previously on. If Simvastatin 40mg has the same or similar content to Lipitor 40mg why would I have a side effect problem on Simvastatin if I wasnt having problems with Lipitor? I know Simvastatin is the older statins. I have to go back to my gp on 29/3 to see if it is, in fact, the Simvastatin that is causing this. I guess he is still going through an elimination process, but I am beginning to feel that he is now running out of options! I personally, am not convinced that is my Simvastatin, given that my side effect is not a listed side effect of Simvastatin.

If the swelling is much the same or hasn't improved significantly by the time I go back, I am going to ask about the vascular surgeon!

At the moment I am happy with the fact that he is keeping an eye on it! After all, I can't fault him for not being thorough!

Cornel

Hi. Thanks for your concern.

Answer 399 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anxious
Im passing on things to read: Between you and me and the doctor I am sure we'll find the cause!
http://www.betterhealth.vic.gov.au/BHCV2/bhcarticles.nsf/pages/Fluid_retention?OpenDocument
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote